# SDR SWAA2021033145379

- Difficulty date: January 29, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT. FLOOR PANEL120AF FWD EDGE HAS CORROSION / REPLACED FWD CARGO COMPT. FLOOR PANEL 120AF.VERIFIED MATERIAL AS 2024-T3 .071; FABRICATED REPLACEMENT PANEL IAW AMM 25-52-01-201-801 AND BOEING DOC 453A 1610-14 REV C & REV F
